Hashorva, Enkelejd

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2012 | 2010 | 2009 | 2008 | 2007 | 2006

2012

Hashorva, E.; Stepanov, A. (2012). Limit theorems for the spacings of weak records. Metrika, 75(2), pp. 163-180. Berlin: Springer 10.1007/s00184-010-0320-x

Hashorva, E.; Kabluchko, Z.; Wübker, A. (2012). Extremes of independent chi-square random vectors. Extremes, 15(1), pp. 35-42. Dordrecht: Springer Science + Business Media B.V. 10.1007/s10687-010-0125-3

2010

Hashorva, Enkelejd (2010). On the residual dependence index of elliptical distributions. Statistics & probability letters, 80(13-14), pp. 1070-1078. Amsterdam: North-Holland 10.1016/j.spl.2010.03.001

Hashorva, Enkelejd (2010). Asymptotics of the norm of elliptical random vectors. Journal of multivariate analysis, 101(4), pp. 926-935. Amsterdam: Elsevier 10.1016/j.jmva.2009.10.004

Hashorva, Enkelejd (2010). Boundary non-crossings of Brownian pillow. Journal of theoretical probability, 23(1), pp. 193-208. New York, N.Y.: Springer 10.1007/s10959-008-0191-5

Hashorva, Enkelejd; Pakes, Anthony G. (2010). Tail asymptotics under beta random scaling. Journal of mathematical analysis and applications, 327(2), pp. 496-514. Amsterdam: Elsevier 10.1016/j.jmaa.2010.07.045

2009

Balakrishnan, N.; Hashorva, Enkelejd; Hüsler, Jürg (2009). Near-extremes and Related Point Processes. Albanian journal of mathematics, 3(2), pp. 63-74. White Lake, Mich.: Aulonna Press

Hashorva, Enkelejd (2009). Asymptotics for Kotz Type III elliptical distributions. Statistics & probability letters, 79(7), pp. 927-935. Amsterdam: North-Holland 10.1016/j.spl.2008.11.015

Hashorva, Enkelejd (2009). Conditional limits of Wp scale mixture distributions. Journal of statistical planning and inference, 139(10), pp. 3501-3511. Amsterdam: Elsevier 10.1016/j.jspi.2009.04.001

Hashorva, Enkelejd (2009). Conditional limit results for type I polar distributions. Extremes, 12(3), pp. 239-263. Dordrecht: Springer Science + Business Media B.V. 10.1007/s10687-008-0078-y

Hashorva, Enkelejd; Kotz, Samuel (2009). On the strong Kotz approximation of Dirichlet random vectors. Statistics, 43(4), pp. 393-408. Abingdon, UK: Taylor & Francis 10.1080/02331880802395955

2008

Hashorva, Enkelejd (2008). On the Multivariate Extremes and Asymptotic Dependence of Elliptical Random Vectors. In: Ahsanullah, M.; Kirmani, S.N.U.A. (eds.) Topics in Extreme Values (pp. 163-184). New York: Nova Science Publishers

Hashorva, Enkelejd (2008). A New Family of Bivariate Max-Infinitely Divisible Distributions. Metrika, 68(3), pp. 289-304. Berlin: Springer 10.1007/s00184-007-0158-z

Hashorva, Enkelejd (2008). Extremes of weighted Dirichlet arrays. Extremes, 11(4), pp. 393-420. Dordrecht: Springer Science + Business Media B.V. 10.1007/s10687-008-0064-4

Hashorva, Enkelejd (2008). On the Max-Domain of Attraction of Type-III Elliptical Triangular Arrays. Communications in statistics - theory and methods, 37(10), pp. 1543-1551. New York, N.Y.: Marcel Dekker 10.1080/03610920801893871

Hashorva, Enkelejd (2008). Tail asymptotic results for elliptical distributions. Insurance - mathematics & economics, 43(1), pp. 158-164. Amsterdam: North-Holland 10.1016/j.insmatheco.2008.04.005

Hashorva, Enkelejd (2008). Conditional limiting distribution of beta-independent random vectors. Journal of multivariate analysis, 99(7), pp. 1438-1459. Amsterdam: Elsevier 10.1016/j.jmva.2008.04.015

Hashorva, Enkelejd (2008). Book Review: Statistical Analysis of Extreme Values with Applications to Insurance, Finance, Hydrology and Other Fields. By R.-D. Reiss and M. Thomas [Rezension]. Biometrical journal, 50(4), p. 625. Weinheim: Wiley-VCH 10.1002/bimj.200810433

Hashorva, Enkelejd; Hüsler, Jürg (2008). The number and sums of near m-extremes. Albanian journal of mathematics, 2(1), pp. 33-43. White Lake, Mich.: Aulonna Press

2007

Hashorva, Enkelejd (2007). Asymptotic approximation of type III elliptical random vectors. Journal of multivariate analysis, 98(2), pp. 282-294. Amsterdam: Elsevier 10.1016/j.jmva.2005.10.003

Bischoff, Wolfgang; Hashorva, Enkelejd; Hüsler, Jürg (2007). An Asymptotic Result for Non-crossing Probabilities of Brownian Motion with Trend. Communications in statistics - theory and methods, 36(16), pp. 2821-2828. New York, N.Y.: Marcel Dekker 10.1080/03610920701386943

Hashorva, Enkelejd (2007). Extremes of conditioned elliptical random vectors. Journal of multivariate analysis, 98(8), pp. 1583-1591. Amsterdam: Elsevier 10.1016/j.jmva.2007.04.008

Hashorva, Enkelejd (2007). Sample extremes for L_p-norm asymptotically spherical distributions. Albanian journal of mathematics, 1(3), pp. 157-172. White Lake, Mich.: Aulonna Press

Hashorva, Enkelejd (2007). Exact Asymptotics for Type I Bivariate Elliptical Distributions. Albanian journal of mathematics, 1(2), pp. 99-114. White Lake, Mich.: Aulonna Press

Hashorva, Enkelejd (2007). Asymptotics Properties of Type I Elliptical Random Vectors. Extremes, 10(4), pp. 175-206. Dordrecht: Springer Science + Business Media B.V. 10.1007/s10687-007-0040-4

Hashorva, Enkelejd (2007). On the asymptotic distribution of certain bivariate reinsurance treaties. Insurance - mathematics & economics, 40(2), pp. 200-208. Amsterdam: North-Holland 10.1016/j.insmatheco.2006.04.001

Hashorva, Enkelejd; Kotz, Samuel; Kume, Alfred (2007). L_p-norm generalised symmetrised Dirichlet distributions. Albanian journal of mathematics, 1(1), pp. 31-56. White Lake, Mich.: Aulonna Press

2006

Hashorva, Enkelejd (2006). Gaussian Approximation of Conditional Elliptical Random Vectors. Stochastic models, 22(3), pp. 441-457. New York, N.Y.: Marcel Dekker 10.1080/15326340600820414

Hashorva, Enkelejd (2006). On the regular variation of elliptical random vectors. Statistics & probability letters, 76(14), pp. 1427-1434. Amsterdam: North-Holland 10.1016/j.spl.2006.02.014

Hashorva, Enkelejd (2006). A novel class of bivariate max-stable distributions. Statistics & probability letters, 76(10), pp. 1047-1055. Amsterdam: North-Holland 10.1016/j.spl.2005.12.013

Hashorva, Enkelejd (2006). On the multivariate Huesler-Reiss distribution attracting the maxima of elliptical triangular arrays. Statistics & probability letters, 76(18), pp. 2027-2035. Amsterdam: North-Holland 10.1016/j.spl.2006.05.022

Provide Feedback